# SDR LR7A05103

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 52,996 hours, 32,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 38848
- Condition: Corroded
- Location: Fs 588-596
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3200 FOUND LT MLG WHEEL WELL TEE AND WEB CORRODED AT FS 588 TO 596, LBL 65, WL 138.  REPLACED TEE AND WEB IAW SRM SMP 583 51-60 AND 70.
